Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Intense headache, body pains, nausea, dizziness after being on feet for long hours, persisiting pain, pimples after taking Doxitab. Help?

Hi Iam working 8 hours on my feet and my hole body couldn t take it any more. I have terrible headache and my body is aching I also had a slight cough. I experienced nausea and a bit of dizziness . I went to the dr and she gave me Doxitab to use for a month she said that I have brongutis but my hole body is still aching and I have this big painful pimplets on my body will this help
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
I THINK U NEED REST ATLEAST FOR 2 DAYS
AND SYMPTOMATIC TREATMENT

TAB.PANTAPRAZOLE + DOMPERIDONE 40 MG TWICE A DAY
AFTER 1 WEEK START MULTIVITAMIN SYP AND CALCIUM SYP
1TSF ONCE A DAY OF BOTH
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor